EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2002, volume 97, articles 2

Lagrangian dynamics for a passive tracer in a class of Gaussian Markovian flows pp. 171-198 Downloads
Albert Fannjiang, Tomasz Komorowski and Szymon Peszat
The coalescent in population models with time-inhomogeneous environment pp. 199-227 Downloads
M. Möhle
On the robustness of backward stochastic differential equations pp. 229-253 Downloads
Philippe Briand, Bernard Delyon and Jean Mémin
Global adapted solution of one-dimensional backward stochastic Riccati equations, with application to the mean-variance hedging pp. 255-288 Downloads
Michael Kohlmann and Shanjian Tang
Asymptotic stability of the bootstrap sample mean pp. 289-306 Downloads
Eustasio del Barrio, Juan A. Cuesta-Albertos and Carlos Matrán
The FEXP estimator for potentially non-stationary linear time series pp. 307-340 Downloads
Clifford Hurvich, Eric Moulines and Philippe Soulier

2002, volume 97, articles 1

BSDE driven by Dirichlet process and semi-linear parabolic PDE. Application to homogenization pp. 1-39 Downloads
Antoine Lejay
Robustness of the nonlinear filter: the correlated case pp. 41-58 Downloads
Abhay G. Bhatt and Rajeeva L. Karandikar
Multilevel clustering of extremes pp. 59-75 Downloads
S. Y. Novak
Occupation times and beyond pp. 77-93 Downloads
Ming Yang
Environmental Brownian noise suppresses explosions in population dynamics pp. 95-110 Downloads
Xuerong Mao, Glenn Marion and Eric Renshaw
Adaptive estimation of mean and volatility functions in (auto-)regressive models pp. 111-145 Downloads
F. Comte and Y. Rozenholc
Rate of convergence for parametric estimation in a stochastic volatility model pp. 147-170 Downloads
Marc Hoffmann

2001, volume 96, articles 2

A signal-recovery system: asymptotic properties, and construction of an infinite-volume process pp. 177-190 Downloads
J. van den Berg and B. Tóth
Annealed survival asymptotics for Brownian motion in a scaled Poissonian potential pp. 191-211 Downloads
Franz Merkl and Mario V. Wüthrich
Coloring percolation clusters at random pp. 213-242 Downloads
Olle Häggström
Refined distributional approximations for the uncovered set in the Johnson-Mehl model pp. 243-259 Downloads
Torkel Erhardsson
Weakly pinned random walk on the wall: pathwise descriptions of the phase transition pp. 261-284 Downloads
Yasuki Isozaki and Nobuo Yoshida
Brownian analogues of Burke's theorem pp. 285-304 Downloads
Neil O'Connell and Marc Yor
The Azéma-Yor embedding in non-singular diffusions pp. 305-312 Downloads
J. L. Pedersen and G. Peskir
Optimal rules for the sequential selection of monotone subsequences of maximum expected length pp. 313-342 Downloads
F. Thomas Bruss and Freddy Delbaen

2001, volume 96, articles 1

A generalization of functional law of the iterated logarithm for (r,p)-capacities on the Wiener space pp. 1-16 Downloads
Wensheng Wang
Self-intersection local time of order k for Gaussian processes in pp. 17-72 Downloads
Anna Talarczyk
Local approximations of Markov random walks by diffusions pp. 73-98 Downloads
Valentin Konakov and Enno Mammen
Convergence of locally and globally interacting Markov chains pp. 99-121 Downloads
Hans Föllmer and Ulrich Horst
Limit theorems for iterated random functions by regenerative methods pp. 123-142 Downloads
Gerold Alsmeyer and Cheng-Der Fuh
Large deviations for martingales pp. 143-159 Downloads
Emmanuel Lesigne and Dalibor Volný
On estimation of time dependent spatial signal in Gaussian white noise pp. 161-175 Downloads
P. -L. Chow, R. Khasminskii and R. Liptser

2001, volume 95, articles 2

Sharp estimates and a central limit theorem for the invariant law for a large star-shaped loss network pp. 177-202 Downloads
Carl Graham
Moderate deviations for Markov chains with atom pp. 203-217 Downloads
H. Djellout and A. Guillin
Lyapunov exponents of nilpotent Itô systems with random coefficients pp. 219-233 Downloads
Peter H. Baxendale and Levon Goukasian
Percolation diffusion pp. 235-244 Downloads
Torbjörn Lundh
Anticipative Markovian transformations on the Poisson space pp. 245-283 Downloads
Florent Nicaise
Long-time behaviour of nonautonomous SPDE's pp. 285-309 Downloads
Bohdan Maslowski and Isabel Simão
Strassen's law of the iterated logarithm for negatively associated random vectors pp. 311-328 Downloads
Li-Xin Zhang
Distributions for the risk process with a stochastic return on investments pp. 329-341 Downloads
Guojing Wang and Rong Wu

2001, volume 95, articles 1

Ergodic properties of the nonlinear filter pp. 1-24 Downloads
A. Budhiraja
Optimal speed of detection in generalized Wiener disorder problems pp. 25-54 Downloads
M. H. Vellekoop and J. M. C. Clark
An analytic proof of the preservation of the up-shifted likelihood ratio order under convolutions pp. 55-61 Downloads
Taizhong Hu and Zegang Zhu
Invariance principles for adaptive self-normalized partial sums processes pp. 63-81 Downloads
Alfredas Rackauskas and Charles Suquet
Asymptotic properties and absolute continuity of laws stable by random weighted mean pp. 83-107 Downloads
Quansheng Liu
Logarithmic Sobolev inequalities for some nonlinear PDE's pp. 109-132 Downloads
F. Malrieu
Forward and backward diffusion approximations for haploid exchangeable population models pp. 133-149 Downloads
M. Möhle
Applications of the continuous-time ballot theorem to Brownian motion and related processes pp. 151-176 Downloads
Jason Schweinsberg

2001, volume 94, articles 2

Annealed large deviations for diffusions in a random Gaussian shear flow drift pp. 171-197 Downloads
F. Castell and F. Pradeilles
On random perturbations of Hamiltonian systems with many degrees of freedom pp. 199-239 Downloads
Mark Freidlin and Matthias Weber
Local hitting and conditioning in symmetric interval partitions pp. 241-270 Downloads
Olav Kallenberg
On extremes and streams of upcrossings pp. 271-300 Downloads
J. M. P. Albin
Tanaka formula for the fractional Brownian motion pp. 301-315 Downloads
Laure Coutin, David Nualart and Ciprian A. Tudor
Euler's approximations of solutions of SDEs with reflecting boundary pp. 317-337 Downloads
Leszek Slominski
On the existence and uniqueness of solutions to stochastic differential equations of mixed Brownian and Poissonian sheet type pp. 339-354 Downloads
Jicheng Liu

2001, volume 94, articles 1

Fluctuations for [backward difference][phi] interface model on a wall pp. 1-27 Downloads
Tadahisa Funaki and Stefano Olla
Lyapunov exponents of Poisson shot-noise velocity fields pp. 29-49 Downloads
Mine Çaglar and Erhan Çinlar
Moderate deviations for Markovian occupation times pp. 51-70 Downloads
Xia Chen
Joint distributions of the maximum and the process for higher-order diffusions pp. 71-93 Downloads
L. Beghin, E. Orsingher and T. Ragozina
An adaptive simulated annealing algorithm pp. 95-103 Downloads
Guanglu Gong, Yong Liu and Minping Qian
A universal result in almost sure central limit theory pp. 105-134 Downloads
István Berkes and Endre Csáki
Convergence in probability and almost sure with applications pp. 135-154 Downloads
Harry Cohn
Note on the knapsack Markov chain pp. 155-170 Downloads
Matthias Löwe and Christian Meise
Page updated 2025-04-03